# SDR AALA202109278189

- Difficulty date: September 8, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737*
- Aircraft serial: 31226
- Aircraft time: 17,717 hours, 7,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PROXIMITY SWITCH STRIKER PLATE WORN AT 1L ENTRY DOOR. REPLACED STRIKER PLATE WITH NEW IAW SRM 51-40-02, OPS CHECK GOOD.
